# SDR USAA960471

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47054
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pax Door Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-4 INSPECTION, FOUND TWO .25 INCH CRACKS IN MAIN ENTRANCE STAIRWELL DOOR CUTOUT IN THE FUSELAGE SKIN BOTTOM AFT CORNER.  VISUAL EDDY CURRENT CONFIRMED.  INSTALLED DOUBLER REPAIR PER SRM 53-05 FIG 57A.  (M)
